# SDR DALA104353250

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 52,253 hours, 23,189 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RT COCKPIT WINDSHIELD CRACKED. DIVERTED AND MADE AN UNEVENTFUL LANDING. MX REPLACED RT COCKPIT WINDSHIELD AND HEAT CONTROLLER IAW AMM 56-11-11 AND 30-42-34. PERFORMED TEST IAW AMM 30-42-00 TESTS GOOD. ACFT HAS RETURNED  TO SERVICE.
